MathSciNet Relay Station
MathSciNet bibliographic data
MR2768528 60G99
Shepp, L.; Farahmand, K. Expected number of real zeros of a random polynomial with independent identically distributed symmetric long-tailed coefficients. ; translated from Teor. Veroyatn. Primen. 55 (2010), no. 1, 196--204 Theory Probab. Appl. 55 (2011), no. 1, 173–181
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement